Hi, My dr wanted me to change from taking Atenolol to bystolic. Did anyone make this change to Bystolic and feel better without the side effects from taking Atenolol. I feel so tired, no interest in anything and sleep most of the day on Atenolol. I take it for PVC'S fast heart rate, anxiety, panic disorder. It's been a blessing taking it for these reasons, and helped a lot. But I feel like the walking dead now. And my legs also ache to along with a lot of hair loss. Hoping to hear more good than bad about Bystolic. Thank You
My doctor has instructed me to go from Metoprolol Succinate ER (50mg) to Bystolic because the former medicine was making me very ill. I just started to take Bystolic (5mg) today and have the same questions that you do. Did you just stop taking Atenolol and start taking Bystolic or did you wean off the Atenolol slowly? a few weeks ago my doctor instructed me to switch from a beta blocker to a calcium channel blocker (Amlopidine 5mg) cold turkey and I got so sick. My blood pressure jumped to 195/110 and my heart rate would not go down below 108 BPM. I had to take two Metoprolol to bring my HP & BP down and stay on them. With beta blockers I have suffered from depression, anxiety, tireness, trouble breathing, chest pains, hair falling off, pain in the left shoulder blade, muscle pains, headaches, dizziness, blurry vision, cold feet, spikes in BP, constipation, stomach pains, loss of weight (13 lbs in 40 days), loss of appetite, itching in all parts of my body, a twitch in my left eyelid, neck, and legs. Before being on beta blockers I had not been to a doctor in 4 years, since beta blockers I have been to the doctor every other week, have been rushed to the ER with chest pains, are seeing a Cardiologist and have missed more days from work than I ever did before. I am praying that Bystolic helps me get my life back. Please let me know if it helps you.
i have beemn taking bystolic for 3 years for the same reasons (anxiety, fast heart rate ect.) i isnt a bad beta blocker, i used to take propanolol for a couple of months and OH MY GOD i felt like i was going to die!!! terrible side effects. but bystolic is more tolerable. but it has its hidden side effects . right now i am having an issue with my blood platlet levels dropping and the doctor want me off the meds and thinks i can handle without them . so far i wa 2 days in the tapering proscess and WOW this morning at 4am i was waken up to a heart rate of 130bpm!!! (normally its 60-70 bpm, ) i was extremly scared ready to go to the ER but i decided to just take the pill even though it was my skipping day and with slow breathing i brought it down. but let me tell you, ive never had a panic attack like that in my whole life usually they mild but this one was out of control. anyway i just thought id share my story before you jumpped into the bystolic i wish you all the best. and as for me right now i dont know wether to keep taking it or continue with the tapering. i dont think i can go through another episode like that.